Completion by derived double centralizer

Marco Porta, Liran Shaul, Amnon Yekutieli

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


Let A be a commutative ring, and let a be a weakly proregular ideal in A. (If A is noetherian then any ideal in it is weakly proregular.) Suppose M is a compact generator of the category of cohomologically a -torsion complexes. We prove that the derived double centralizer of M is isomorphic to the a -adic completion of A. The proof relies on the MGM equivalence from Porta et al. (Algebr Represent Theor, 2013) and on derived Morita equivalence. Our result extends earlier work of Dwyer et al. (Adv Math 200:357-402, 2006) and Efimov (2010).

Original languageEnglish
Pages (from-to)481-494
Number of pages14
JournalAlgebras and Representation Theory
Issue number2
StatePublished - 1 Apr 2014


  • Adic completion
  • Derived Morita theory
  • Derived functors

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'Completion by derived double centralizer'. Together they form a unique fingerprint.

Cite this